# SDR ASOA201100561

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOORBEAM ANGLE ON THE OTBD SIDE OF PRESSURE FLOORBEAM RBL 27 IS CRACKED.   INSTALLED NEW ANGLE AT FS 484, RBL 27 IAW SRM 51-42-21. REPAIR CLASSIFIED AS MINOR.
